MathSciNet Relay Station
MathSciNet bibliographic data
MR986030 11E81 (11E12 11R37)
Leep, David B.; Wadsworth, Adrian R. The transfer ideal of quadratic forms and a Hasse norm theorem mod squares. Trans. Amer. Math. Soc. 315 (1989), no. 1, 415–432.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement